# SDR E07A2018071000001

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N665AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000018
- Aircraft time: 4,933 hours, 4,318 cycles
- Engine: Pwc PW617FE
- Engine time: 4,787 hours, 4,167 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MG94F2
- Part serial: 0527
- Condition: Defective
- Location: Lt Engine
- Part time: 827 hours, 818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT CREW NOTICED VIBRATION COMING FROM LT ENGINE.  CREW ELECTED TO SHUT DOWN LT ENGINE AND RETURN TO DEPARTURE AIRPORT.
